Homeopathy and Health Forum
Ignatia for chronic griefI am going through a lot of major upsets over a long period of time.
I tried ignatia 30cc a few days ago 2-4 x and it really helped. (Symptoms worsened initially but now starting to do better...)
Is this an ok dosage?
How long can I use it for?
Now that I feel somewhat better I am afraid to stop and have the crying and hopelessness amd anxiety come back. Amy insight appreciated.
Friday on 2016-10-06
This thread continues beneath the following ad.
No more need,just use kali phos 6x (happy pills).IF pills become your habit
DrManojVEDI last yearDr manor is correct to tell you to stop taking as you feel better.
You only take more when things worsen again and it may not happen.
You are thinking of this like allopathic drugs.. the need to keep medicating .
Ignatia is actually releasing the grief and memories so things become neutral and not charged with emotion and anxiety.
Wait for now and you can come back here if things are not totally clear and get guidance on your next step .
♥ simone717 last yearThanks DrManojVEDI and simone717. I am just finding your responses now. I am going to peeter off the ignatia, and yes try the Kali phos 6X or 30C (as another friend recommended).
How do I dosage and now when to stop with the Kali Phos. I have major depression for many many years due to chronic health conditions, and also just difficult life situations...
Friday last yearThis thread continues beneath the following ad.Hi,
Remedies actions can go on for different time periods, everyone is different in their response.
When a remedy is well indicated, and working well, you must watch and wait. Do not switch remedies .
If you get worse, then take ignatia again, one dose and see what happens.
What can happen is that time periods in between get longer and longer.
And if 30c no longer acts you try a dose of 200c.
Do not take kali phos at this time.
It is hard to guide yourself. Watch and wait now, and you can get advice
On here when to dose again.
♥ simone717 last year
It is possible simone ?
He can't remain without pills more than 7 days ;if he is truthful he will tell you.
DrManojVEDI last year
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.